Previous |  Up |  Next

Article

Title: The subalgebra lattice of a Heyting algebra (English)
Author: Vrancken-Mawet, L.
Author: Hansoul, Georges
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 37
Issue: 1
Year: 1987
Pages: 34-41
Summary lang: Russian
.
Category: math
.
MSC: 03G10
MSC: 06D20
idZBL: Zbl 0625.06004
idMR: MR875125
.
Date available: 2008-06-09T15:14:05Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102132
.
Reference: [1] Adams M. E.: The Frattini sublattice of a distributive lattice.Alg. Univ. 3 (1973), 216-228. Zbl 0288.06015, MR 0349510, 10.1007/BF02945121
Reference: [2] Birkhoff G.: Lattice theory.third edition, Amer. Math. Soc. Coll. Publ., vol. 25, Providence (1967). Zbl 0153.02501, MR 0227053
Reference: [3] Hansoul G.: Systèmes relationnels et algèbres multiformes.Thèse de Doctorat, Liège (1980).
Reference: [4] Mayer R. D., Pierce R. S.: Boolean algebras with ordered bases.Pacific J. of Math., 10 (1960), 925-942. Zbl 0097.02003, MR 0130842, 10.2140/pjm.1960.10.925
Reference: [5] Priestley H. A.: Ordered topological spaces and the representation of distributive lattices.Proc. London Math. Soc. 24 (1972), 507-530. Zbl 0323.06011, MR 0300949
Reference: [6] Priestley H. A.: Stone lattices: a topological approach.Fund. Math., 84 (1974), 127-143. Zbl 0323.06012, MR 0340136
Reference: [7] Vrancken-Mawet L.: Le lattis des sous-algèbres d'une algèbre de Heyting finie.Bull. Soc. Roy. Sci. Liège, 51, 1-2 (1982), 82-94. Zbl 0488.06006, MR 0666615
.

Files

Files Size Format View
CzechMathJ_37-1987-1_4.pdf 1.102Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo